# SDR UHLA2012091800294

- Difficulty date: September 18, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000026
- Aircraft time: 20,312 hours, 13,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF LUMINOUS EXIT STRIP ON FLOOR SIDE BACK OF CABIN IS MISSING.  REMOVED AND REPLACED LUMINOUS STRIP PER AMM 33-50-21.
